Sh:1134

Bib entry
@article{Sh:1134,
 author = {Dow, Alan Stewart and Shelah, Saharon},
 title = {{Pseudo P-points and splitting number}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {58},
 number = {7-8},
 year = {2019},
 pages = {1005--1027},
 issn = {0933-5846},
 doi = {10.1007/s00153-019-00674-x},
 mrclass = {03E05 (03E35)},
 mrnumber = {4003647},
 doi = {10.1007/s00153-019-00674-x},
 note = {\href{https://arxiv.org/abs/1802.04829}{arXiv: 1802.04829}},
 arxiv_number = {1802.04829}
}